Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 72168, 17 pages
http://dx.doi.org/10.1155/2007/72168
Review Article

Extending Hall's Theorem into List Colorings: A Partial History

Department of Mathematics and Statistics, Auburn University, Auburn 36849, AL, USA

Received 14 September 2006; Accepted 12 February 2007

Academic Editor: Eugene H. Dshalalow

Copyright © 2007 D. G. Hoffman and P. D. Johnson Jr. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. G. Hoffman and P. D. Johnson, Jr., “Extending Hall's Theorem into List Colorings: A Partial History,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 72168, 17 pages, 2007. doi:10.1155/2007/72168